# SDR VNAA2010041600012

- Difficulty date: April 5, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 14,488 hours, 15,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE FS 621.00 PRESSURE BULKHEAD WEB.  REPAIRS WERE MADE PER AIRCRAFT MANUALS AND RELEASED FOR SERVICE.
